A note on optimal insurance risk control with multiple reinsurers

Hui Meng*, Tak Kuen Siu, Hailiang Yang

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This note revisits the problem discussed in Meng et al. (2016) where an optimal insurance risk control problem was considered in a diffusion approximation model with multiple reinsurers adopting variance premium principles. It was shown in Meng et al. (2016) that under a certain technical condition, a combined proportional reinsurance treaty is an optimal form in a class of plausible reinsurance treaties. From both theoretical and practical perspectives, an interesting question may be whether the combined proportional reinsurance treaty is still an optimal form in a quite considerably larger class of plausible reinsurance treaties. This note addresses this question and shows that a combined proportional reinsurance treaty is still an optimal form.

Original languageEnglish
Pages (from-to)38-42
Number of pages5
JournalJournal of Computational and Applied Mathematics
Volume319
DOIs
Publication statusPublished - 1 Aug 2017

Keywords

  • Enlargement of reinsurance space
  • Lagrangian function
  • Multiple reinsurers
  • Optimal reinsurance treaties
  • Variance premium principles

Fingerprint

Dive into the research topics of 'A note on optimal insurance risk control with multiple reinsurers'. Together they form a unique fingerprint.

Cite this